EconPapers    
Economics at your fingertips  
 

Optimal Localisations on A Line with Random Utilities

André de Palma (), Jacques Thisse and Qiujiang Liu

Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1)

Keywords: consumption; economic models (search for similar items in EconPapers)
Pages: 12 pages
Date: 1992
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fth:pariem:92.24

Access Statistics for this paper

More papers in Papiers d'Economie Mathématique et Applications from Université Panthéon-Sorbonne (Paris 1) France; Universite de Paris I - Pantheon- Sorbonne, 12 Place de Pantheon-75005 Paris, France. Contact information at EDIRC.
Bibliographic data for series maintained by Thomas Krichel ().

 
Page updated 2025-03-19
Handle: RePEc:fth:pariem:92.24